1. With Qi Feng, Maria Gordina: Integration by parts and quasi-invariance for the horizontal Wiener measure on a foliated compact manifold, 2017, Arxiv preprint
  2. With Erlend Grong, Kazumasa Kuwada, Anton Thalmaier: Sub-Laplacian comparison theorems on totally geodesic Riemannian foliations, 2017, Arxiv preprint
  3. With Daniel J. Kelleher: Differential forms on Dirichlet spaces and Bakry-\'Emery estimates on metric graphs, To appear in the Transactions of the AMS,  Arxiv preprint
  4. With Camille Tardif: Hypocoercive estimates on foliations and velocity spherical Brownian motion, 2016, Arxiv preprint, To appear in Kinetic and Related Models, 2017
  5. With Jing Wang: Stochastic areas, Windings and Hopf fibrations, 2016, Arxiv preprint, To appear in Prob. Th. Rel. Fields
  6. Wasserstein contraction properties for hypoellliptic diffusions, 2016, Lecture Notes,  Arxiv preprint
  7. With Michel Bonnefont, Reverse Poincare inequalities, Isoperimetry and Riesz transforms in Carnot groups, 2015, Arxiv preprint,  Nonlinear Anal. 131 (2016), 48–59. 
  8. With Qi Feng, Log-Sobolev inequalities on the horizontal path space of a totally geodesic foliation, 2015, Arxiv preprint
  9. With Michel Bonnefont, Curvature-dimension estimates for the Laplace-Beltrami operator of a totally geodesic foliation, 2014, Arxiv preprint, Nonlinear Anal. 126 (2015), 159–169
  10. Sub-Laplacians and hypoelliptic operators on totally geodesic Riemannian foliations, 2014, Insitute Henri Poincare course, To appear as a Chapter in a EMS textbook in mathematics, Arxiv preprint
  11. With Bumsik Kim and Jing Wang: Transverse Weitzenbock formulas and curvature dimension inequalities on Riemannian foliations with totally geodesic leaves, 2014, To appear in Communications in Analysis and Geometry, Arxiv preprint
  12. With Bumsik Kim: The Lichnerowicz-Obata theorem on sub-Riemannian manifolds with transverse symmetries, 2014, Arxiv preprint,  J. Geom. Anal. 26 (2016), no. 1, 156–170.
  13. Diffusion processes and stochastic calculus, 285 pages, EMS textbooks in mathematics. European Mathematical Society (EMS), Zürich, 2014. xii+276 pp. ISBN: 978-3-03719-133-0
  14. With Cheng Ouyang: On small time asymptotics for rough differential equations driven by fractional Brownian motions, 2015, Arxiv preprint, Large deviations and asymptotic methods in finance, 413–438, Springer Proc. Math. Stat., 110, Springer, Cham, 2015
  15. Stochastic differential equations driven by loops, To appear in Special Volume of the XI symposium in Probability and Statistic, Progress in Probability, Birkhauser, 2014, Arxiv preprint
  16. Stochastic analysis on sub-Riemannian manifolds with transverse symmetries, To appear in Annals of Probability, 2014, Arxiv preprint
  17. With Eulalia Nualart, Cheng Ouyang, Samy Tindel: On probability laws of differential systems driven by fractional Brownian motions, 2014, To be published in Annals of Probability, Arxiv preprint
  18. With Jing Wang: The subelliptic heat kernels of the quaternionic Hopf fibration, Potential Analysis, 41, no 3, 959-982, (2014) Arxiv preprint
  19. Bakry-Emery meet Villani, 2013, Arxiv preprint, To appear in Journal of Functional Analysis, 2017.
  20. With Rodrigo Banuelos: Trace asymptotics for subordinate semigroups, 2013 , Arxiv preprint
  21. With Cheng Ouyang and Xuejing Zhang: Varadhan estimates for rough differential equations driven by fractional Brownian motions, 2013, Arxiv preprint,  Stochastic Process. Appl. 125 (2015), no. 2, 634–652.
  22. With Cheng Ouyang and Xuejing Zhang: Smoothing effect of rough differential equations driven by fractional Brownian motions, 2013, Arxiv preprint, Ann. Inst. Henri Poincaré Probab. Stat. 52 (2016), no. 1, 412–428.
  23. With Matthew Cecil: The subelliptic heat kernel on the three-dimensional solvable groups, 2013, Arxiv preprint, Forum Math. 27 (2015), no. 4, 2051–2086.
  24. With Jing Wang: Curvature dimension inequalities and subelliptic heat kernel gradient bounds on contact manifolds, Potential Analysis, 40, 2014, 163-193, Arxiv preprint
  25. With Michel Bonnefont, Nicola Garofalo, Isidro H. Munive: Volume and distance comparison theorems for sub-Riemannian manifolds, Arxiv preprint, J. Funct. Anal. 267 (2014), no. 7, 2005–2027.
  26. With Bumsik Kim: Sobolev, Poincare and isoperimetric inequalities for subelliptic diffusion operators satisfying a generalized curvature dimension inequality, Revista Matematica Iberoamericana, 30, (2014), 1, 109-131, Arxiv preprint
  27. With Jing Wang: The subelliptic heat kernel on the CR sphere, Math. Z., 275, (2013), 1-2, 135-150, Arxiv preprint
  28. With Xuejing Zhang: Taylor expansion for the solution of a stochastic differential equation driven by fractional Brownian motions, Electronic Journal of Probability, Volume 17, Article 51, 1-21, 2012 Link to the article
  29. With Michel Bonnefont: Sub-Riemannian balls in CR Sasakian manifolds, Proceedings of the AMS, 141, (2013), no 11, 3919-3924, Arxiv preprint
  30. With Rodrigo Banuelos: Martingale transforms and their projection operators on manifolds , Potential Analysis, 38, (2013), no 4, 1071-1089, Arxiv preprint
  31. With Maria Gordina and Tai Melcher: Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups, Transactions of the AMS, 365, (2013), no 8, 4313-4350, Arxiv preprint
  32. With Michel Bonnefont: Log-Sobolev inequalities for subelliptic operators satisfying a generalized curvature dimension inequality, 2011, Arxiv preprint , Journal of Functional Analysis, Volume 262, Issue 6, 2646-2676, 2012.
  33. With Nicola Garofalo: A note on boundedness of Riesz transform for some subelliptic operators, Arxiv preprint,International Mathematics Research Notices, (2013), no 2, 398-421 .
  34. With Cheng Ouyang and Samy Tindel: Upper bounds for the density of solutions of stochastic differential equations driven by fractional Brownian motions, Annales de l'IHP, (50), 2014, 111-135, Arxiv preprint
  35. With Cheng Ouyang: Gradient Bounds for Solutions of Stochastic Differential Equations Driven by Fractional Brownian Motions, 2011, Proceedings in honor of Pr. Nualart's 60th birthday, Arxiv preprint
  36. With Alice Vatamanelu: A note on lower bounds estimates for the Neumann eigenvalues of manifolds with positive Ricci curvature, Potential Analysis, 37, (2012), no 1, 91-101, Arxiv preprint
  37. With Michel Bonnefont and Nicola Garofalo: A sub-Riemannian curvature-dimension inequality, volume doubling property and the Poincare inequality, Math. Ann. 358 (2014), 3-4, 833-860, Arxiv preprint
  38. With Cheng Ouyang: Small-time kernel expansion for solutions of stochastic differential equations driven by fractional Brownian motions, Stochastic Processes and their Applications, Volume 121, Issue 4, April 2011, Pages 759-792, Arxiv preprint
  39. With Nicola Garofalo: Perelman's entropy and doubling property on Riemannian manifolds, Journal of Geometric Analysis, 21, 1119-1131, 2011, Arxiv preprint
  40. Stochastic processes, in The International Encyclopedia of Education, 3rd Edition, edited by Barry McGaw, Penelope Peterson and Eva Baker, Elsevier (2009).
  41. Stochastic Taylor expansions and heat kernels asymptotics, ESAIM: Probability and Statistics/ Volume 16/ January 2012, pp. 453-478, Arxiv preprint
  42. With Nicola Garofalo: Curvature-dimension inequalities and Ricci lower bounds for sub-Riemannian manifolds with transverse symmetries, Journal of the EMS, Vol. 19, Issue 1, 2017,  Arxiv preprint
  43. With N. O'Connell: Exponential functionals of Brownian motion and class one Whittaker functions, Annales de l'IHP, Probabilites et Statistique, Vol.47, 1096-1120, (2011), Arxiv preprint
  44. With D. Bakry, Michel Bonnefont, B. Qian : Subelliptic Li-Yau estimates on three dimensional model spaces Arxiv preprint , Potential Theory and Stochastics in Albac, Aurel Cornea Memorial Volume (2009).
  45. With Michel Bonnefont: The subelliptic heat kernel on SU(2): Representations, Asymptotics and Gradient boundsArxiv Preprint, Math. Zeit., Volume 263, Issue 3, Pages 647-672, (2009).
  46. With Martin Hairer, Josef Teichmann: Ornstein-Uhlenbeck processes on Lie groups, Arxiv preprint, Journal of Functional Analysis, Volume 255, Issue 4, Pages 877-890, (2008).
  47. With D. Bakry, M. Bonnefont, D. Chafai: On gradient bounds for the heat kernel on the Heisenberg group Preprint, Journal of Functional Analysis, Volume 255, Issue 8, pp. 1905-1938 (2008).
  48. With Laure Coutin: Self-similarity and fractional Brownian motion on Lie groups, Arxiv Preprint, Electronic Journal of Probability, Vol. 13, pp. 1120-1139, (2008).
  49. With Martin Hairer: A version of Hormander's theorem for the fractional Brownian motion, Arixv Preprint, Prob. The. Rel. Fields., 139, 373-395, (2007).
  50. With Laure Coutin: Operators associated with a stochastic differential equation driven by fractional brownian motions, Arxiv Preprint, Stochastic Processes and their Applications, 117, Issue 5, pp. 550-574, (2007).
  51. Chen series and Atiyah-Singer theorem, Journal of Functional Analysis, Vol. 254, 2, pp. 301-317 (2008). Link
  52. A Bismut type theorem for subelliptic semigroups, CRAS, 2007, Vol. 34, 12, pp. 765
  53. With Laure Coutin: Volterra Bridges and non-canonical Representations, Markov processes and related fields, Vol. 13, Issue 3, pp. 587-596, (2007). Link
  54. With David Nualart: Notes on the two-dimensional fractional Brownian motion, Annals of Probability, 2006, Vol. 34, 1, 159-180. Link
  55. With Laure Coutin: Etude en temps petit du flot d'equations conduites par des mouvements browniens fractionnaires, in French, Note CRAS, Ser. I 341, 39-42, (2005). Link
  56. An Introduction to the geometry of stochastic flows, Imperial College Press, 140pp, (2005).
  57. The tangent space to a hypoelliptic diffusion and applications, Seminaire de Probabilites,Vol. XXXVIII, LNM 1857, Springer, (2005).
  58. With Josef Teichmann: Hypoellipticity in infinite dimensions and an application in interest rate theory, Annals of Applied Probability, 2005, Vol. 15, 3, 1765-1777. Link
  59. Equations differentielles stochastiques conduites par des lacets dans les groupes de Carnot, in French, CRAS serie I338, (2004) 719-722.
  60. With Laurent Nguyen-Ngoc: The Financial Value of a Weak Information, Finance and Stochastics, 8, pp. 415-435, (2004).Link
  61. Conditioning and Initial Enlargement of Filtration on a Riemannian Manifold, Annals of Probability, Vol. 32, 3A, 2286-2303, (2004). Link
  62. With David Nualart: Equivalence of Volterra Processes, Stochastic Processes and Their Applications, Vol. 107, 327-350 (2003).Link
  63. Modelling Anticipations on a Financial Market, In Paris-Princeton Lectures on Mathematical Finance, Springer, LNM 1814, (2003) Link
  64. With Michele Thieullen: Pinning Class of the Wiener Measure by a Functional: Related Martingales and Invariance Properties, Probability Theory and Related Fields, Vol. 127, 1-36 (2003), Link
  65. Skew-product decompositions of Brownian motions on manifolds: A probabilistic aspect of Lichnerowicz-Szabo theorem, Bulletin des Sciences Mathematiques, Vol. 126, 481-491, (2002). Link
  66. Conditioned Stochastic Differential Equations and Application to Finance, Stochastic Processes and their Applications, Vol. 100, 109-145, (2002), Link.
  67. With Nicolas Gaussel, How can asset allocation benefit from a complex piece of information ? Link
  68. Further Exponential Generalization of Pitman's 2M-X theorem, Electronic Communications in Probability, Vol. 7, 37-46, (2002), Link.